# SDR UIEA200800117

- Difficulty date: April 10, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: T08A044741
- Condition: Corroded
- Location: Bs 2357 S51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STRINGER END FITTING CORROSION AT STA 2357 STR 51R, STRINGER AND FITTING REPLACED PER SRM 51-30-02.
